MAUDE Adverse Event Report: ARTHREX, INC. DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 30-dec-2025, it was reported by a sales representative via (b)(4) that an ar-3638dhc-2 knotless hip ftak had metal shavings coming from the drill.Fragments were retrieved from the patient.This was discovered during a hip scope with no patient harm.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the device (if available and returned), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause of the reported failure is use-related factors, specifically improper drilling technique.The most likely cause is use-related generation of metallic debris from the drill during the procedure due to contact with dense bone and/or inadvertent contact with another instrument, resulting in the observed metal shavings.

Brand Name
DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24180140
Report Number1220246-2026-00326
Device Sequence Number13150881
Product Code LXH
UDI-Device Identifier00888867430044
UDI-Public(01)00888867430044(11)251118(17)301031(10)15532145
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Device Catalogue NumberAR-3638DHC-2
Device Lot Number15532145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown